# SDR DLM88030577

- Difficulty date: June 23, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 44,713 hours, 36,869 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RED NOSE GEAR LIGHT ON AFTER HANDLE PLACED UP POSITION.  REPLACED NOSE GEAR UP SENSOR.
